Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having splitting headache on temple region. Prescribed Peredoni, neurolax and trilogo. Suggest? - Online Doctor Chats

Date : 21-Jul-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Hi
User:GOOD EVENING DR. I AM HAVING ASPLITTING HAEADACHE FOR PAST TEN DAY ON MY LEFT SIDE OF MY TEMPLE.
Doctor:Can I know your age?
User:44
Doctor:Is this the first time you have this?
User:YES
User:I HAVE BEEEN TO DR HE PRESCRIBED PEREDONI, NEUROLAX TRILOG0.5
Doctor:Ok
User:IS IT THE RIGHT MEDICATION?
Doctor:Can you recheck and type drugs name again?
User:PEREDONI , NEURRLAZ PM, TRILOG 0.5
User:ITS NEURRLAX PM
Doctor:I am sorry, I was asking if you write pharmaceutical name on those tablets
Doctor:So that I can confirm, whether they are relavant
User:IT WAS FOR THREE DAYS I DONT KNOW
Doctor:NEUROLAX contains a kind of vitamin
Doctor:but other tablets names are spelled little wrong
Doctor:Not sure, you are giving correct names
User:IS IT PEREDON , TRILAG
Doctor:I think its Predon, right??
Doctor:Are you there?
User:Yes doctor i am confirming the name of the tablet
User:PEREDON, TRILAG confirmed from the doctor
Doctor:I am really sorry again, I need pharmaceutical name on those tablets as have not heard of these names
Doctor:I am sure there is some spelling error
User:then what should be XXXXXXX dr.
Doctor:I can suggest you regarding your headache but I need pharmaceutical name on those tablets, if you want me to say whether they are relavant
User:its ok i will go for a second opinion.
User:bye
Doctor:I can help you regarding your headache if you can provide more information
Doctor:I am sorry if you have misunderstood.
User:after medication i feel godd and the it start again after 2 hrs.
Doctor:Ok.
Doctor:Did you stop using all those tablets now?
User:the dose is over.
Doctor:Headache you have described may be probably because of eye sight problems or Migraine or tension headache. I suggest you to take Paracetamol 650 mg if you have pain after food. And also avoid looking at computer and TV atleast for a day
Doctor:Moreover, I want you to get an eye test done, since it is one of the common cause
User:i shall have my eye checked. The dr also said it may be migrain
Doctor:Please do that. For symptomatic relief take Paracetamol
User:thanks alots dr.
User:bye
Doctor:Is there anything I can help you?
User:i will consult the opthmologist and see.
Doctor:Thank you. Take Care!
User:bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor